XU Li-bin, LI Dong-mei, DONG Zai-fei. The Stability and Bifurcation Problems of Discrete SIR Epidemic Model with Saturation Incidence[J]. 2017, 22(3): 117-120.
XU Li-bin, LI Dong-mei, DONG Zai-fei. The Stability and Bifurcation Problems of Discrete SIR Epidemic Model with Saturation Incidence[J]. 2017, 22(3): 117-120.DOI: 10.15938/j.jhust.2017.03.021.
A discrete SIR model with saturation incidence is established to study the effect of saturation incidence. Local stability of the equilibrium and bifurcation points are obtained by using Jury criteria and investigating the linearized characteristic equation. Then bifurcation scenario is discussed by choosing the appropriate parameter and using the theory of Neimark - Sacker bifurcation